# SDR SWAA2022031573553

- Difficulty date: February 16, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED BS 500D STR 19R FWD CARGO BAY / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.;[02] REMOVED GUSSET CRACKED AT BS 500D STR. 19R FWD CARGO BAY;IAW SRM 51-40-02-OG-0.;[03] LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-5;LOT#1476136-6;PO#847748-6.IAW SRM 51-40-05-OG-0;AND DGW#143A7902.OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION ENTRIES 1. THRU 3.  OK TO INSTALL NEW GUSSET;[05] INSTALLED NEW GUSSET AT BS500D STR.19R FWD CARGO BAY;IAW SRM 51-40-02-OG-0;AND DWG#143A7902 ALL MAINTENANCE ACTION ARE COMPLETE REQUIRE FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED COMPLETE
